# SDR HYI2006F00000

- Difficulty date: December 2, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 602EN556B
- Condition: Failed
- Location: Lt Wheelwell
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR UNSAFE LIGHT REMAINED ON WITH GEAR HANDLE IN UP POSITION, MAINTENANCE REMOVED AND REPLACED THE LT UP LOCK MICROSWITCH, GEAR SWING CHECKS, OK.  AIRCRAFT RELEASED FOR SERVICE.  (K)
